<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 46, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 1—198
Characterization of orthonormal high-order balanced multiwavelets in terms of moments
Soon-Geol Kwon
MSC numbers : 42C40, 42C15, 94A12
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 183—198
Embeddings of line in the plane and Abhyankar-Moh epimorphism theorem
Dosang Joe and Hyungju Park
MSC numbers : 14N10, 14Q05, 14R10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 171—182
Factorable surfaces in 3-Minkowski space
Huihui Meng and Huili Liu
MSC numbers : 53B30, 53A35
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 155—169
Some constructions of implicative/commutative $d$-algebras
Sun Shin Ahn and Young Hee Kim
MSC numbers : 06F35
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 147—153
On weak Armendariz rings
Young Cheol Jeon, Hong Kee Kim, Yang Lee, and Jung Sook Yoon
MSC numbers : 16N60, 16S36, 16U20
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 135—146
Discrete results of Qi-type inequality
Yu Miao and Juan-Fang Liu
MSC numbers : 26D15
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 125—134
Posinormal terraced matrices
H. Crawford Rhaly, Jr.
MSC numbers : Primary 47B99
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 117—123
Queue length distribution in a queue with relative priorities
Jeongsim Kim
MSC numbers : 60K25
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 107—116
On (disk, annulus) pairs of Heegaard splittings that intersect in one point
Jung Hoon Lee
MSC numbers : Primary 57N10, 57M50
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 99—105
The stability of the sine and cosine functional equations in Schwartz distributions
Jeongwook Chang and Jaeyoung Chung
MSC numbers : 39B82, 46F12
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 87—97
Dimension and interval dimension of certain bipartite ordered sets
Deok Rak Bae and Jeh Gwon Lee
MSC numbers : 06A07
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 79—86
Strongly clean matrix rings over noncommutative local rings
Li Bingjun
MSC numbers : 16U99, 16S50
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 71—78
Footnote to a manuscript by Gwena and Teixidor i Bigas
Edoardo Ballico and Claudio Fontanari
MSC numbers : 14H60
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 67—69
A note on the generalized Myers theorem
Jong-Gug Yun
MSC numbers : 53C20
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 61—66
Stability of homomorphisms and derivations in proper $JCQ^{*}$-triples associated to the Pexiderized Cauchy type mapping
Abbas Najati, G. Zamani Eskandani, and Choonkil Park
MSC numbers : Primary 39B52, 47N50, 47L60, 47L90, 46H35, 46B03
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 45—60
On some $L_1$-finite type (hyper)surfaces in $\mathbb{R}^{n+1}$
Seyed Mohammad Bagher Kashani
MSC numbers : 53A05, 53B25, 53C40
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 35—43
Generalized Gottlieb subgroups and Serre fibrations
Jae-Ryong Kim
MSC numbers : 55Q05, 55Q15, 55R05
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 25—33
The stability of functional inequalities with additive mappings
Young-Sun Cho and Kil-Woung Jun
MSC numbers : Primary 39B62; Secondary 39B82
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 11—23
On elliptic analogue of the Hardy sums
Yilmaz Simsek, Daeyeoul Kim, and Ja Kyung Koo
MSC numbers : 11F20, 11M36, 14K25
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 1—10

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd